# SDR CALA2025100809805

- Difficulty date: October 5, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,955 hours, 24,974 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BELOW 80 KNOT REJECT DUE TO OVHT/DET ILLUMINATED ON INITIAL TAKEOFF POWER REG AMM TASK P5-51-07-210-801 HIGH ENERGY STOP NO DEFECTS NOTED, AIRCRAFT OK TO CONTINUE
